# SDR QXEA2017100500601

- Difficulty date: October 1, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Bs 670-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT INBD SEAT TRACK BS 670 TO 782,  RBL 9.250 FOUND CORRODED AT MULTIPLE LOCATIONS.  THE SEAT TRACK WAS BLENDED AND FOUND BEYOND LIMITS IAW SRM 53-40-49, REPAIR 02.  THE SEAT WAS REPLACED IAW SRM 51-42-05-02-01, & 51-40-15-02-01.
